Alert archive / North Dakota / Extreme Cold Watches in 2012

Extreme Cold Watch 2, NWS Bismarck, ND

February 10, 20128 counties in North Dakota

NWS Bismarck, ND issued this extreme cold watch at Feb 10, 2012, 2:48 AM CST for 8 counties in North Dakota. It took effect at Feb 11, 2012, 12:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 10, 2012, 2:48 AM CST (08:48 UTC)
In effect from
Feb 11, 2012, 12:00 AM CST
Expired
Feb 10, 2012, 3:17 PM CST
In force
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Foster County, ND, McHenry County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Wells County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WWUS73 KBIS 100848
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
248 AM CST FRI FEB 10 2012

...EXTREME COLD WARNING IN EFFECT THROUGH LATE FRIDAY MORNING FOR
PORTIONS OF NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA...

...EXTREME COLD WATCH FRIDAY NIGHT THROUGH LATE SATURDAY MORNING FOR
PORTIONS OF NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA...

.STRONG HIGH PRESSURE OVER CENTRAL AND SOUTHERN SASKATCHEWAN WILL
PROVIDE FOR DANGEROUS WIND CHILL TEMPERATURES FRIDAY MORNING.
WIND CHILL TEMPERATURES WILL RANGE BETWEEN 30 BELOW AND 35 BELOW
ZERO IN PLACES LIKE BOTTINEAU...ROLLA...RUGBY...HARVEY...AND
CARRINGTON. 

CLEAR SKIES AND VERY COLD TEMPERATURES WILL OCCUR AGAIN FRIDAY
NIGHT THROUGH SATURDAY MORNING. TEMPERATURES OF AROUND 15 BELOW
ZERO...COMBINED WITH WIND SPEEDS OF 5 TO 10 MPH...COULD RESULT IN
DANGEROUS WIND CHILL TEMPERATURES BETWEEN 30 BELOW AND 35 BELOW
ZERO FRIDAY NIGHT THROUGH MID MORNING SATURDAY. PLACES LIKE
BOWBELLS...SHERWOOD...BOTTINEAU...ROLLA...RUGBY...HARVEY...AND
CARRINGTON COULD BE AFFECTED BY DANGEROUS WIND CHILL TEMPERATURES.

NDZ004-005-013-023-025-101700-
/O.NEW.KBIS.EC.W.0002.120210T0848Z-120210T1600Z/
/O.NEW.KBIS.EC.A.0002.120211T0600Z-120211T1600Z/
BOTTINEAU-ROLETTE-PIERCE-WELLS-FOSTER-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY...HARVEY...
CARRINGTON
248 AM CST FRI FEB 10 2012

...EXTREME COLD WARNING IN EFFECT UNTIL 10 AM CST THIS MORNING...

...EXTREME COLD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE 
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED AN EXTREME
COLD WARNING...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING.

AN EXTREME COLD WATCH HAS ALSO BEEN ISSUED. THIS EXTREME COLD
WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. 

* WIND CHILL TEMPERATURES WILL RANGE BETWEEN 30 BELOW AND 35
  BELOW ZERO THROUGH LATE FRIDAY MORNING.

* FROSTBITE WILL OCCUR WITHIN 30 MINUTES ON EXPOSED SKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXTREME COLD WARNING MEANS THAT DANGEROUSLY COLD CONDITIONS
ARE EXPECTED TO OCCUR OR ARE OCCURRING. IF NOT PROPERLY
PROTECTED...YOU ARE LIKELY TO EXPERIENCE FROSTBITE AND
HYPOTHERMIA WHEN EXPOSED TO THESE CONDITIONS. IF YOU MUST BE
OUTSIDE...DRESS IN LAYERS OF LOOSE FITTING CLOTHES...WEAR A HAT
AND GLOVES OR MITTENS...AND COVER YOUR FACE. KEEP PETS INSIDE.

AN EXTREME COLD WATCH MEANS THAT DANGEROUSLY COLD CONDITIONS ARE
POSSIBLE. DRESS APPROPRIATELY IF YOU MUST BE OUTSIDE. CONSIDER
KEEPING PETS INSIDE.

&&

$$

NDZ002-003-012-101700-
/O.NEW.KBIS.EC.A.0002.120211T0600Z-120211T1600Z/
BURKE-RENVILLE-MCHENRY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...TOWNER
248 AM CST FRI FEB 10 2012

...EXTREME COLD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE 
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED AN EXTREME
COLD WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING. 

* WIND CHILL TEMPERATURES COULD RANGE BETWEEN 30 BELOW AND 35
  BELOW ZERO FRIDAY NIGHT THROUGH MID MORNING SATURDAY.

* FROSTBITE IS POSSIBLE WITHIN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXTREME COLD WATCH MEANS THAT DANGEROUSLY COLD CONDITIONS ARE
POSSIBLE. DRESS APPROPRIATELY IF YOU MUST BE OUTSIDE. CONSIDER
KEEPING PETS INSIDE.

&&

$$

KS/TWH
3 follow-up statements
742 
WWUS73 KBIS 101329
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
729 AM CST FRI FEB 10 2012

...EXTREME COLD WARNING IN EFFECT THROUGH LATE FRIDAY MORNING FOR
PORTIONS OF NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA...

...EXTREME COLD WATCH FRIDAY NIGHT THROUGH LATE SATURDAY MORNING
FOR PORTIONS OF NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA...

.STRONG HIGH PRESSURE OVER CENTRAL AND SOUTHERN SASKATCHEWAN WILL
PROVIDE FOR DANGEROUS WIND CHILL TEMPERATURES THIS FRIDAY MORNING.
WIND CHILL TEMPERATURES WILL RANGE BETWEEN 30 BELOW AND 40 BELOW
ZERO IN PLACES LIKE BOTTINEAU...ROLLA...RUGBY...HARVEY...AND
CARRINGTON THROUGH 10 AM.

CLEAR SKIES AND VERY COLD TEMPERATURES WILL OCCUR AGAIN LATE 
TONIGHT THROUGH SATURDAY MORNING. TEMPERATURES OF AROUND 15 BELOW
ZERO...COMBINED WITH WIND SPEEDS OF 5 TO 10 MPH...COULD RESULT IN
DANGEROUS WIND CHILL TEMPERATURES BETWEEN 30 BELOW AND 35 BELOW
ZERO LATE TONIGHT THROUGH MID MORNING SATURDAY. PLACES LIKE
BOWBELLS...SHERWOOD...BOTTINEAU...ROLLA...RUGBY...HARVEY...AND
CARRINGTON COULD BE AFFECTED BY DANGEROUS WIND CHILL TEMPERATURES.

NDZ004-005-013-023-025-102130-
/O.CON.KBIS.EC.W.0002.000000T0000Z-120210T1600Z/
/O.CON.KBIS.EC.A.0002.120211T0600Z-120211T1600Z/
BOTTINEAU-ROLETTE-PIERCE-WELLS-FOSTER-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY...HARVEY...
CARRINGTON
729 AM CST FRI FEB 10 2012

...EXTREME COLD WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...EXTREME COLD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED AN EXTREME
COLD WARNING...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING.

AN EXTREME COLD WATCH HAS ALSO BEEN ISSUED. THIS EXTREME COLD
WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING.

* WIND CHILL TEMPERATURES WILL RANGE BETWEEN 30 BELOW AND 40 BELOW
  ZERO THROUGH 10 AM THIS MORNING.

* FROSTBITE WILL OCCUR WITHIN 30 MINUTES ON EXPOSED SKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXTREME COLD WARNING MEANS THAT DANGEROUSLY COLD CONDITIONS
ARE EXPECTED TO OCCUR OR ARE OCCURRING. IF NOT PROPERLY
PROTECTED...YOU ARE LIKELY TO EXPERIENCE FROSTBITE AND
HYPOTHERMIA WHEN EXPOSED TO THESE CONDITIONS. IF YOU MUST BE
OUTSIDE...DRESS IN LAYERS OF LOOSE FITTING CLOTHES...WEAR A HAT
AND GLOVES OR MITTENS...AND COVER YOUR FACE. KEEP PETS INSIDE.

AN EXTREME COLD WATCH MEANS THAT DANGEROUSLY COLD CONDITIONS ARE
POSSIBLE. DRESS APPROPRIATELY IF YOU MUST BE OUTSIDE. CONSIDER
KEEPING PETS INSIDE.

&&

$$

NDZ002-003-012-102130-
/O.CON.KBIS.EC.A.0002.120211T0600Z-120211T1600Z/
BURKE-RENVILLE-MCHENRY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...TOWNER
729 AM CST FRI FEB 10 2012

...EXTREME COLD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...

* WIND CHILL TEMPERATURES COULD RANGE BETWEEN 30 BELOW AND 35 
  BELOW ZERO FRIDAY NIGHT THROUGH MID MORNING SATURDAY. 

* FROSTBITE IS POSSIBLE WITHIN 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXTREME COLD WATCH MEANS THAT DANGEROUSLY COLD CONDITIONS ARE
POSSIBLE. DRESS APPROPRIATELY IF YOU MUST BE OUTSIDE. CONSIDER
KEEPING PETS INSIDE.

&&

$$
TWH
450 
WWUS73 KBIS 101653
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1053 AM CST FRI FEB 10 2012

...EXTREME COLD WARNING HAS EXPIRED FOR THE NORTH CENTRAL TODAY...

...EXTREME COLD WATCH FRIDAY NIGHT THROUGH LATE SATURDAY MORNING
FOR PORTIONS OF NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA...

.THE EXTREME COLD WARNING FOR THE NORTH CENTRAL AND EXTREME
EAST CENTRAL FOR FRIDAY MORNING HAS EXPIRED. AS TEMPERATURES
SLOWLY WARM TODAY AND WINDS REMAIN LIGHT THE WIND CHILL WILL
REMAIN ABOVE THE WARNING CRITERIA. HOWEVER...THOSE WORKING
OUTDOORS SHOULD STILL TAKE PRECAUTIONS AS WIND CHILLS WILL STILL
BE AS LOW AS 20 TO 25 BELOW THROUGH NOON TODAY.

CLEAR SKIES AND VERY COLD TEMPERATURES WILL OCCUR AGAIN LATE
TONIGHT THROUGH SATURDAY MORNING. TEMPERATURES AROUND 15 BELOW
ZERO...COMBINED WITH WIND SPEEDS OF 5 TO 10 MPH...COULD RESULT IN
DANGEROUS WIND CHILL TEMPERATURES BETWEEN 30 BELOW AND 35 BELOW
ZERO LATE TONIGHT THROUGH MID MORNING SATURDAY. PLACES LIKE
BOWBELLS...SHERWOOD...BOTTINEAU...ROLLA...RUGBY...HARVEY...AND
CARRINGTON COULD BE AFFECTED BY DANGEROUS WIND CHILL TEMPERATURES.

NDZ002>005-012-013-023-025-110100-
/O.CON.KBIS.EC.A.0002.120211T0600Z-120211T1600Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
TOWNER...RUGBY...HARVEY...CARRINGTON
1053 AM CST FRI FEB 10 2012

...EXTREME COLD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...

AN EXTREME COLD WATCH HAS ALSO BEEN ISSUED. THIS EXTREME COLD
WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING.

* WIND CHILL TEMPERATURES WILL RANGE BETWEEN 30 BELOW AND 40 
  BELOW ZERO THROUGH 10 AM THIS MORNING. 

* FROSTBITE WILL OCCUR WITHIN 30 MINUTES ON EXPOSED SKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXTREME COLD WARNING MEANS THAT DANGEROUSLY COLD CONDITIONS
ARE EXPECTED TO OCCUR OR ARE OCCURRING. IF NOT PROPERLY
PROTECTED...YOU ARE LIKELY TO EXPERIENCE FROSTBITE AND
HYPOTHERMIA WHEN EXPOSED TO THESE CONDITIONS. IF YOU MUST BE
OUTSIDE...DRESS IN LAYERS OF LOOSE FITTING CLOTHES...WEAR A HAT
AND GLOVES OR MITTENS...AND COVER YOUR FACE. KEEP PETS INSIDE.

AN EXTREME COLD WATCH MEANS THAT DANGEROUSLY COLD CONDITIONS ARE
POSSIBLE. DRESS APPROPRIATELY IF YOU MUST BE OUTSIDE. CONSIDER
KEEPING PETS INSIDE.

&&

$$
WAA
479 
WWUS73 KBIS 102117
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
317 PM CST FRI FEB 10 2012

...EXTREME COLD WARNING FRIDAY NIGHT THROUGH LATE SATURDAY
MORNING FOR PORTIONS OF NORTH CENTRAL AND EAST CENTRAL NORTH
DAKOTA...

.CLEAR SKIES AND VERY COLD TEMPERATURES WILL OCCUR AGAIN LATE
TONIGHT THROUGH SATURDAY MORNING. TEMPERATURES AS COLD AS 20
BELOW ZERO...COMBINED WITH WIND SPEEDS OF 10 MPH...WILL RESULT IN
DANGEROUS WIND CHILL TEMPERATURES AS LOW AS 40 BELOW. PLACES LIKE
BOWBELLS...SHERWOOD BOTTINEAU...ROLLA...RUGBY...HARVEY...AND
CARRINGTON WILL SEE WIND CHILLS AS LOW AS 40 BELOW ZERO LATE
TONIGHT THROUGH MID MORNING SATURDAY. THOSE WORKING OUTDOORS WILL
NEED TO COVER EXPOSED SKIN. FROSTBITE CAN OCCUR WITHING MINUTES.

NDZ002>005-012-013-023-025-110530-
/O.UPG.KBIS.EC.A.0002.120211T0600Z-120211T1600Z/
/O.NEW.KBIS.EC.W.0003.120211T0600Z-120211T1600Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
TOWNER...RUGBY...HARVEY...CARRINGTON
317 PM CST FRI FEB 10 2012

...EXTREME COLD WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED AN EXTREME
COLD WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST SATURDAY. THE EXTREME COLD WATCH IS NO LONGER IN EFFECT. 

* WIND CHILL TEMPERATURES WILL RANGE BETWEEN 30 BELOW AND 40 BELOW
  ZERO THROUGH LATE TONIGHT THROUGH 10 AM SATURDAY MORNING.

* FROSTBITE WILL OCCUR WITHIN MINUTES ON EXPOSED SKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXTREME COLD WARNING MEANS THAT DANGEROUSLY COLD CONDITIONS
ARE EXPECTED TO OCCUR OR ARE OCCURRING. IF NOT PROPERLY
PROTECTED...YOU ARE LIKELY TO EXPERIENCE FROSTBITE AND
HYPOTHERMIA WHEN EXPOSED TO THESE CONDITIONS. IF YOU MUST BE
OUTSIDE...DRESS IN LAYERS OF LOOSE FITTING CLOTHES...WEAR A HAT
AND GLOVES OR MITTENS...AND COVER YOUR FACE. KEEP PETS INSIDE.

&&

$$
WAA

What forecasters said that day

The local office's own words before this extreme cold watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this extreme cold watch went out at Feb 9, 11:47 PM CST, 3 hours 1 minute earlier.

Area forecast discussion, Feb 9, 11:47 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1147 PM CST THU FEB 9 2012

.DISCUSSION...COLD AIR ADVECTION CONTINUES TO POUR IN FROM
NORTHEAST NORTH DAKOTA. TWO MAIN CONCERNS FOR THE REST OF THE
NIGHT...FIRST AN AREA OF STRATUS OVER BELCOURT/ROLLA IS SLIDING
SOUTHWEST WHICH IS PICKED UP ON THE NAM 950MB RH PROG. THIS IS
FORECAST TO CONTINUE MOVING SOUTHWEST AND WILL LIKELY IMPACT EAST
CENTRAL AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA THROUGH FRIDAY
MORNING. THE SECOND CONCERN IS POTENTIAL FOR 30 BELOW WIND CHILL
TEMPERATURES ACROSS OUR NORTHEASTERN ZONES BY 12Z FRIDAY. CURRENTLY
THERE IS AN AREA 30 BELOW WIND CHILL TEMPS OVER SOUTHERN AND EASTERN
MANITOBA. WILL NEED TO WATCH THIS AREA POSSIBLY RETROGRADING INTO
OUR NORTHEASTERN ZONES THROUGH EARLY FRIDAY MORNING.

DID EXTEND THE MENTION OF FLURRIES IN THE SOUTHWEST WHERE LATEST
SATELLITE AND SURFACE OBS SHOWED BEACH AND BAKER WITH LOW
CLOUDS/FLURRIES CONTINUING. A WEAK AREA OF OMEGA IS FORECAST TO
PERSIST IN THIS AREA FOR A COUPLE MORE HOURS PER 00Z NAM.

THE CENTER OF A 1046MB HIGH PRESSURE IS CURRENTLY OVER WEST
CENTRAL SASKATCHEWAN AND IS FORECAST TO REACH SOUTHERN
SASKATCHEWAN BY 00Z SATURDAY. THUS DRY AND COLD IS THE GOING
FORECAST AND WILL CONTINUE THIS TREND.

&&

.AVIATION...LOW-LEVEL RH PROGS INDICATE POTENTIAL FOR SOME MVFR CIGS
TO IMPACT KJMS AND POSSIBLY KMOT LATE TONIGHT INTO FRIDAY MORNING.
FOR NOW...WILL LIMIT MENTION TO KJMS FROM 10Z TO 15Z. CLOUDS ARE
EXPECTED TO SCATTER OUT BY MID TO LATE MORNING. OTHERWISE...EXPECT
VFR CONDITIONS AT REST OF TAF SITES THROUGH 11/06Z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KS
AVIATION...RK
Hazardous weather outlook, Feb 10, 12:04 AM CST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1204 AM CST FRI FEB 10 2012

NDZ003>005-011>013-022-023-025-036-037-047-048-050-051-110615-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-WELLS-
FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
1204 AM CST FRI FEB 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...REST OF TONIGHT

WIND CHILLS RANGING FROM 25 TO 30 BELOW ZERO ARE POSSIBLE INTO
FRIDAY MORNING ACROSS NORTH CENTRAL NORTH DAKOTA AND THE JAMES
RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001-002-009-010-017>021-031>035-040>046-110615-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
1204 AM CST FRI FEB 10 2012 /1104 PM MST THU FEB 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 2:48 AM CSTExtreme Cold WarningBISBottineau, Foster, Pierce, Rolette, Wells7 hr
Feb 10, 3:17 PM CSTExtreme Cold WarningBISBottineau, Burke, Foster, McHenry, Pierce, Renville and 2 more18 hr

Nearby

Extreme Cold Watches in North Dakota, 2012Every extreme cold watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.